# SDR CAL960409

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 229-303
- Part time: 41,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 1807 - TUG PUNCTURED LT SIDE OF FUSELAGE DURING PUSHBACK AT LGA WITH RESULTANT DAMAGE TO LONGERONS 23L TO 26L, FRAME, AND SKIN AT STA 229 TO STA 303.  THE LT FLYING GEAR DOOR WAS ALSO DAMAGED AT LOWER TRAILING EDGE.  THE LONGERONS AND SKIN WERE REPAIRED IAW ECRA 5330-02377.  THE FRAME WAS REPAIRED IAW SRM 53-03, FIGURE 2A.  THE FLYING GEAR DOOR WAS REPAIRED BY INSTALLING A SKIN AND DOUBLER REPAIR IAW SRM 51-30-0 AND ECRA 520C01082.  (X)
